# SDR REXA2013052000899

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 19,175 hours, 16,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER MEL #8682 CEILING EMERGENCY FLOOR LIGHT INOP.  INSTALLED SERVICEABLE BATTERY ASSY, BATTERY CHARGER NO FIX, RE-INSTALLED ORIGINAL BATTERY AND CHARGER BAD CHARGER FROM STOCK.
